MAUDE Adverse Event Report: SUPERDIMENSION INC. EDGE LOCATABLE GUIDE; GUIDE CATHETER

SUPERDIMENSION INC. EDGE LOCATABLE GUIDE; GUIDE CATHETER
Model Number 200-1
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the locatable guide found that the crimp length was not adequate during construction.An internal corrective action has been initiated.
 
Event or Problem Description
Site reported the tip of the locatable guide sensor catheter detached during a superdimension enb procedure.Issue occurred prior to the tip entering the patient and there was no report of patient injury, death, or other serious adverse event.

Brand Name
EDGE LOCATABLE GUIDE
Common Device Name
GUIDE CATHETER
Manufacturer (Section D)
SUPERDIMENSION INC.
161 cheshire lane
suite 100
minneapolis MN 55441
MDR Report Key6380624
Report Number3004962788-2017-00033
Device Sequence Number635325
Product Code JAK
UDI-Device Identifier10884521199514
UDI-Public10884521199514
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K102604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-1
Device Catalogue Number200-1
Device Lot NumberES14646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1